# SDR 2005FA0000467

- Difficulty date: April 7, 2005
- Submitted: April 7, 2005
- Operation: General aviation
- Aircraft: N286SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8238
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Fitting
- Condition: Loose
- Location: Attitude Gyro
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT, RELATIVELY NEW PROBLEM BELOW APPEARS TO BE FROM FACTORY INSTALLATION.   VACUUM FITTING ON ATTITUDE GYRO LOOSE.  THE (90 DEGREE) VACUUM FITTING IN ORDER TO ACCEPT THE VACUUM HOSE FROM RT DIRECTION, WAS NOT PROPERLY SEATED (PIPE THREAD SYSTEM) SO THAT THE VACUUM TO THE INSTRUMENT WAS REDUCED CAUSING LOW GYRO SPEED AND THUS IMPROPER OPERATION.  TURBULENCE/HOSE MOVEMENT CAUSED SOME THREAD SEATING AT TIMES TO PRODUCE A USEABLE GYRO, THUS OPERATION WAS ERRATIC.  (K)
